Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Singulair

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 12-02-2005, 06:00 AM
okeefe
Guest
 
Posts: n/a
Default severe stomache pain

My 7 year old daughter has been on singulair for a year for allergies. She has been having bought of severe stomache pain coming and going for a period of two weeks with some diarrhea and vomiting 3x in the past 6 months. She now feels this pain constantly and we are off of singulair. It seems she now may have an ulcer.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Severe joint pain Maddy Aromasin 2 10-10-2008 09:34 PM
Headaches & Stomache pain Julie Singulair 1 10-05-2008 08:29 PM
severe abd pain Unregistered Ortho Evra 5 06-16-2008 03:18 AM
Severe vomiting/abd pain TES Keppra 0 09-13-2007 04:14 PM
severe hip pain Joanne Griffin Actonel 0 09-06-2007 08:10 PM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 03:01 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.